MAUDE Adverse Event Report: AVANOS MEDICAL INC. MIC-KEY G-FEED TUBE, EXTENSION SETS, ENFIT, 14 FR, 2 CM; DH EF BALLOON TUBES PRODUCTS

AVANOS MEDICAL INC. MIC-KEY G-FEED TUBE, EXTENSION SETS, ENFIT, 14 FR, 2 CM; DH EF BALLOON TUBES PRODUCTS
Model Number 8140-14-2.0
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the tube was inserted in mid-(b)(6) exact date unknown.The patient presented to the hospital on the (b)(6) 2024 with the balloon unable to be deflated through the balloon port.The provider tried to inflate but no success."tried to push the balloon port in with a paperclip to release with no success.White balloon port became detached from the mic-key g tube.Cut mic-key tube below the low-profile button.The water within the ballon did not appear to release and ballon fell through the stoma.The patient had "multiple presentations with several x-rays but nothing was showing and then discovered on the (b)(6) 2025 through ct [computed tomography] scan showed inflated gastrostomy balloon identified in ileum.Serous ascites evident.On delivery of bowel with laparotomy balloon slid more proximally so enterotomy was made in jejunum.Proximal bowel distended and hemorrhagic, but no ischemic bowel seen.Surgery on the (b)(6) 2025 longitudinal enterotomy in jejunum and ballon delivered, closure 4.0 pds [polydioxanone sutures] interrupted transversely.Bowel returned to abdomen.Went to hdu [high dependency unit] post-op on antibiotics for 48-hours.Ngt [nasogastric tube] and gastrostomy both to drainage bags aspirate ngt 4-hours.".
 
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record and udi number are in-progress.All information reasonably known as of 05-mar-2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.
 
Additional Manufacturer Narrative
The device history record for the reported lot number, 30256386, in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.All information reasonably known as of 28-may-2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.

Brand Name
MIC-KEY G-FEED TUBE, EXTENSION SETS, ENFIT, 14 FR, 2 CM
Common Device Name
DH EF BALLOON TUBES PRODUCTS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT SA DE R.L. DE C.V. (AVENT 1)
circuito industial no.40
colonia obrera
nogales, cp
Manufacturer Contact
tamara cardona
5405 windward parkway
alpharetta, GA 30004
4704485487
MDR Report Key21537328
Report Number9611594-2025-00048
Device Sequence Number20596856
Product Code KNT
UDI-Device Identifier00350770427317
UDI-Public(01)00350770427317(240)104273102(11)230503(17)250502(10)30256386
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K043114
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/02/2025
Device Model Number8140-14-2.0
Device Catalogue Number8140-14-2.0
Device Lot Number30256386
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2025
Supplement Date Received by Manufacturer04/29/2025
Initial Report FDA Received Date03/06/2025
Supplement Report FDA Received Date05/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale